I have tried taking 3 anti-depressants since this 2month bout of post-infectious bowel syndrome because I've become a little depressed and anxious. I can take my Clonazapem for the anxiety but each time I have had a reaction to the anti-depressants, Celexa, Effexor and Elavil. I get itchy and crawly skin, hot, can't sleep, very restless and have to stop after one pill. Then take more Clonazapam until they're out of my system. I'm afraid of becoming a junkie. Anyone else had this? (I think my bowel is somehow reacting to what's in them.)
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...